2007
DOI: 10.1001/archderm.143.2.268-b
|View full text |Cite
|
Sign up to set email alerts
|

Rebound Vasodilation From Long-term Topical Corticosteroid Use

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
2

Citation Types

0
2
0

Year Published

2007
2007
2019
2019

Publication Types

Select...
6
1

Relationship

0
7

Authors

Journals

citations
Cited by 9 publications
(2 citation statements)
references
References 6 publications
(4 reference statements)
0
2
0
Order By: Relevance
“…Vasodilatation via nitric oxide secondary to steroid-use may play a fundamental role in RSS pathogenesis 10 . Steroid suspension may lighten symptoms although cessation may follow flares and rebound and last months to years or persist chronically 11 . Neurogenic inflammation in RSS may explain why predominant symptoms are a burning sensation and dysesthesia/hyperesthesia, and the plausibility of gabapentin and pregabalin treatment success 4 9 .…”
Section: Discussionmentioning
confidence: 99%
“…Vasodilatation via nitric oxide secondary to steroid-use may play a fundamental role in RSS pathogenesis 10 . Steroid suspension may lighten symptoms although cessation may follow flares and rebound and last months to years or persist chronically 11 . Neurogenic inflammation in RSS may explain why predominant symptoms are a burning sensation and dysesthesia/hyperesthesia, and the plausibility of gabapentin and pregabalin treatment success 4 9 .…”
Section: Discussionmentioning
confidence: 99%
“…17) Rebound was severe aggravation of AD upon cessation of steroid ointment, but we and others managed to treat rebound with steroid-free medication, resulting in cure of AD. 18), 19) On the other hand, patients with AD were vulnerable to stress, and recent various environmental stress further aggravated allergic responses and skin symptoms in AD. 9), 10) Thus, it is helpful to avoid those stress for the treatment of AD.…”
Section: Discussionmentioning
confidence: 99%